Advanced search
Start date
Betweenand

Different contexts for chaos

Abstract

This project studies the disintegration of invariant measures for a given dynamical system. In general disintegration is associated mainly with objects invariant to dynamics, such as stable, unstable or central foliations. One of the main objectives is to understand how this relationship between dynamics and disintegration happens. Another objective is to analyze the most general conditions possible in order to obtain the maximum information of its invariant measures. From this perspective, this project also integrates other contexts such as rigidity of measures, equivalence between Kolmogorov-Bernoulli, Discontinuous Systems and Anosov Actions. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
NOVAES, DOUGLAS D.; VARAO, REGIS. A note on invariant measures for Filippov systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 167, . (18/13481-0, 17/06463-3, 16/22475-9)
ALVAREZ, CARLOS F.; SANCHEZ, ADRIANA; VARAO, REGIS. Equilibrium states for maps isotopic to Anosov. Nonlinearity, v. 34, n. 6, p. 4264-4282, . (18/18990-0, 16/22475-9, 17/06463-3)
PONCE, G.; TAHZIBI, A.; VARAO, R.. On the Bernoulli property for certain partially hyperbolic diffeomorphisms. ADVANCES IN MATHEMATICS, v. 329, p. 329-360, . (09/16792-8, 15/02731-8, 11/21214-3, 16/05384-0, 14/23485-2, 12/14620-8, 17/06463-3, 16/22475-9)
ANTUNES, ANDRE AMARAL; CARVALHO, TIAGO; VARAO, REGIS. On topological entropy of piecewise smooth vector fields. Journal of Differential Equations, v. 362, p. 22-pg., . (19/10450-0, 16/22475-9, 19/10269-3, 21/12395-6, 17/18255-6, 17/06463-3)
EUZEBIO, RODRIGO D.; JUCA, JOABY S.; VARAO, REGIS. There Exist Transitive Piecewise Smooth Vector Fields on but Not Robustly Transitive. JOURNAL OF NONLINEAR SCIENCE, v. 32, n. 4, p. 15-pg., . (17/06463-3, 16/22475-9)

Please report errors in scientific publications list using this form.